MathSciNet Relay Station
MathSciNet bibliographic data
MR1793814 (2001h:47003) 47A10 (47A60)
Djordjević, Slaviša V.; Han, Young Min Browder's theorems and spectral continuity. Glasg. Math. J. 42 (2000), no. 3, 479–486.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement